# SDR CA990310007

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790110
- Condition: Cracked
- Location: Cockpit
- Part time: 15,837 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH 13,000 FEET AT 2,000 FPM, COPILOT'S OUTER WINDSHIELD SHATTERED.
